# SDR QXEA2020060700175

- Difficulty date: June 4, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft time: 20,783 hours, 22,508 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bumper
- Part number: QXD6520836
- Condition: Broken
- Location: Cabin Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MAIN CABIN DOOR OUTER RELEASE HANDLE STOP BUMPER BROKEN. REMOVED FROM SERVICE. REPLACED FWD MCD OUTER HANDLE BUMPER STOP WITH NEW FROM STOCK. OPS CK GOOD. RETURNED TO SERVICE.
